Meds, Mind, Body & Benefits > Mental Health & HIV

Everything is up in the air.

<< < (2/3) > >>

countrymanPete:
   Thank you Anne and Jeff.   
     
         I know the weather is crap in the UK now, and here it's stinking hot, 49C/120FI believe. 
         I read openers from others on this Forum, and replies and me myself I, can draw little comfort from them.   My own circumstances  don't enable me to fix a lot of the issues I have, so I feel as fragile about everything as if I was newly diagnosed, and it's been a long time now. 11 years.   I should be in a better space but I'm not.    I live where i live because the pension I get means I cannot afford to live in the city.  So Melbourne, is like 270K away. Tho I'm in NSW, Sydney is about 800k. My nearest shop is 22K, no neighbors withing walking distance.    Money is a big thing for me, cos most of the time I don't have any.  I don't see all the great wonderful things that everyone else seems too. It's just same shit, different day.  So I'm lurking in the back ground of the forums, because I have nothing positive to say, and right now I'm no help to anybody. 

Jeff G:
Pete ... Your story sounds very much like my story did when I found the forum .

There will always be some one here to talk to as you find a way to a happier life . Its good you are here and able to talk about not being where you want to be in life at this point in time . I think you will find many of us here can identify with what your dealing with . You are not alone while you figure it all out .

Do you have plans to make changes in your living situation ?

Ann:
Pete, what hiv meds are you on? You've mentioned some other meds you're on, but not the hiv ones.

I'm asking for two reasons. One, if you're on a combo that includes Sustiva (such as Atripla), the Sustiva won't be doing you any favours depression-wise.

Two, if you're taking something like Kaletra or any other PI that is boosted with Norvir, that could be contributing to the diarrhea problem. Have you discussed this problem with your doctor? There are meds you can take to help, such as Immodium, and also sometimes dietary changes will help.

So, what meds?

:)

Jmarksto:
Pete, Welcome to the forums and thank you for posting. 

The reality is that most people on this site are "lurkers" - look under the "Stats" heading to the left for the number of Guests compared to the number of Members online at any one time.  Also, isolation is a very common issue for those of us with HIV (to varying degrees for each individual), and a topic that could use more discussion.

Please know that you are helping others just by posting -- it really helps to know that we are not alone in these issues and hopefully the discussion not only helps you, but a number of others that are reading.

Again, welcome,
JM

britchick:
Pete,

Hi!
Well im glad that you joined the site.I've found great support here and it just helps to be able to write my thoughts down.
There are members here from Oz , so maybe you can get a few heads up and also some good advice from them.
I used to be a part time Aussie, lived in Sydney many years ago, then did more travelling.I miss it and was last over in 2010 for a holiday.I brought the worst rain in Sydney for years!!!

I love this site because when you cant sleep, feel crappy or fed up, or just want a laugh, you will know that someone out there has gone through what you have, or still is and then you dont feel so alone.

You might not think you have anything positive to say, but I bet you that your knowledge and experiences are valuable and might help somebody.

britchickx
 

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version